MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coelio hooks/3pk n5 hook for hook handle (cev2295a) melted during use.No injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
The 3pk n5 hook for hook handle (cev2295a) was returned for evaluation.Failure analysis: evaluation of the hooks verified the complaint reported by the customer as valid.The coating of the coelio hooks were melted, especially on the tip side.Root cause analysis: it was determined that the reason for the reported failure was likely due to the application of a voltage that was too high.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20170427
Report Number3003249645-2024-00044
Device Sequence Number8069721
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown